A new strategy for Robbins' problem of optimal stopping

Meier, Martin and Sögner, LeopoldORCID: https://orcid.org/0000-0001-5388-0601 (2017) A new strategy for Robbins' problem of optimal stopping. Journal of Applied Probability, 54 (1), pp. 331-336.

Text (Text and Mathematica Code)
meier_soegner_strategy_robbins_problem.pdf - Accepted Version

Download (429kB) | Preview

Abstract or Table of Contents

In this article we study the expected rank problem under full information. Our approach uses the planar Poisson approach from Gnedin (2007) to derive the expected rank of a stopping rule that is one of the simplest non-trivial examples combining rank dependent rules with threshold rules. This rule attains an expected rank lower than the best upper bounds obtained in the literature so far, in particular we obtain an expected rank of 2.32614.

Item Type: Article in Academic Journal
Research Units: Divisions > Former Research Units (until 2020) > Macroeconomics and Economic Policy
Related URLs:
Date Deposited: 20 Jun 2016 08:12
Last Modified: 05 Jun 2018 09:23
Identification Number or DOI: 10.1017/jpr.2016.103
URI: https://irihs.ihs.ac.at/id/eprint/3982

Actions (login required)

View Item View Item